Nagoya Mathematical Journal

The invariant polynomial algebras for the groups ${\rm ISL}(n)$ and ${\rm ISp}(n)$

Hitoshi Kaneta

Full-text: Open access

Article information

Nagoya Math. J., Volume 94 (1984), 61-73.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50]
Secondary: 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx}


Kaneta, Hitoshi. The invariant polynomial algebras for the groups ${\rm ISL}(n)$ and ${\rm ISp}(n)$. Nagoya Math. J. 94 (1984), 61--73.

Export citation


  • [1] L. Abellanas and L. Martinez Alonso, A general setting for Casimir invariants, J. Math. Phys., 16 (1975), 1580-1584.
  • [2] M. Chaichian, A. P. Demichev and N. F. Nelipa, The Casimir operators of in- homogeneous groups, preprint.
  • [3] H. Kaneta, The invariant polynomial algebras for the groups IU(n) and ISO(n), Nagoya Math. J., 94 (1984), 43-59.
  • [] V. S. Varadarajan, Lie groups, Lie algebras and their representations, Prentice- Hall, Inc., London 1974.
  • [5] G. Warner, Harmonic analysis on semi-simple Lie groups I, Springer-Verlag 1972.
  • [6] M. Perroud, The fundamental invariants of inhomogeneous classical groups, J. Math. Phys., 24 (1983), 1381-1391. Faculty of Education Tokushima University Tokushima 770 Japan